New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Oct 2007
Total Posts : 80
   Posted 3/8/2008 5:54 AM (GMT -6)   
I haven't been able to be with you all for awhile and I've just been reading a few posts----I always feel so much better after I read a little.  Anyway, I have horrible anxiety ---mostly about illness and meds.  I finally gave in and went to see a pdoc.  She seemed very kind---a shock and a blessing.  I took Prozac, Zoloft, Wellbutrin etc. and they did nothing for my anxiety.  She was going to give me Resperidol (sp) or Seraquil (sp) and then decided to give me Neurontin. Has anyone ever taken this for anxiety????  The second day I started getting a headache--- like my whole head hurt---and felt sort of out of it and maybe a little dizzy.  On the third day, I felt the same and called to see if I should still take it and she suggested that I might try it for a week.  This is my 6th day and I feel the same headache and weird.  My back started hurting and I'm scared that this is a bad reaction to the med.  It is now almost 3:00 am and I'm up because I had this weird experience trying to go to sleep.  I felt like my body was sort of having a seisure---kind of a cramping all over.  I was awake and it just scared me to death.  I've been afraid to go back to sleep. 
So, I guess my question is---has anyone taken Neurontin and ever had any side effects?  I think I'm going to stop taking it.  I'm not sure how to get off of it though.  I just hate all of this!!!!!!!!

Veteran Member

Date Joined Sep 2006
Total Posts : 924
   Posted 3/8/2008 4:10 PM (GMT -6)   
I've never heard of it myself.. but do not get off this med without your doc's advice..

maybe a benzo would do more for you... like xanax or ativan or klonopin or vallium....

Talk to your doc but don't stop the med without his/her say...

"Be glad of life because it gives you the chance to love and to work and to play and to look up at the stars."

DX: Panic Disorder, Depression, TMJ (Temporomandibular Joint Disorder), Chronic Migraines
RX: Lorazepam (1 MG - 2 mgs a day), Lexapro (20 MG a day), Tylonel for the TMJ and Migraines
I'm PREGNANT! 21 weeks along!
Help support Healing Well and its' forums and chatrooms... donate today....

Regular Member

Date Joined Oct 2007
Total Posts : 80
   Posted 3/8/2008 6:37 PM (GMT -6)   

Thanks Twiggyal, I'm going to call the pharmacy to see how it's supppsed to go.  When I talked to my doc last week and told her what was happning, she said to try it for a week and if it didn't get better to go off.  I didn't sleep at all last night and got out of bed feeling worse today, so I think it just doesn't agree with me.  The pdoc didn't mention anything about benzos---I will ask her the next time I see her.

I hope all is well with you and your pregnancy.  I adopted my too kids--so never had the good/bad of dealing with a pregnancy---so I can't really relate but I'm glad to be talking to you and thanks.

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 24, 2016 4:00 AM (GMT -6)
There are a total of 2,710,929 posts in 298,940 threads.
View Active Threads

Who's Online
This forum has 153505 registered members. Please welcome our newest member, Henddawn.
175 Guest(s), 2 Registered Member(s) are currently online.  Details
bluelyme, uydfhdfvtdas

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer